# SDR 9704759956

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Condition: Low Pressure
- Location: Tail Compartment
- Part time: 69,899 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TAIL COMPARTMENT EVACUATION SLIDE WITH LOW BOTTLE PRESSURE.  REPLACED SLIDE.
